# SDR CALA9601277

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE PATH LIGHTING INOPERATIVE AT ROWS 1-6.  MAINTENANCE FOUND WIRING IN NEED OF REPAIR.  THE WIRING WAS REPAIRED. THE FORWARD CHARGER AND BATTERY PACK WERE ALSO REPLACED.  OPERATION OF THE LIGHTS CHECKED GOOD.
